Alert archive / Tennessee / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 267, NWS Memphis, TN

May 26, 2008Decatur County, Hardin County, McNairy County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at May 26, 2008, 12:44 PM CDT for Decatur County, Hardin County, McNairy County, Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 26, 2008, 12:44 PM CDT (17:44 UTC)
Expired
May 26, 2008, 1:30 PM CDT
In force
46 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Decatur County, TN, Hardin County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 144 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2114 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:29 AM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, May 26, 9:29 AM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
929 AM CDT MON MAY 26 2008

.UPDATE...

INCREASED RAIN CHANCES AND ADDED HEAVY RAINFALL MENTION FOR THE
REST OF TODAY ALONG AND NORTH OF INTERSTATE 40. ALSO...LOWERED
AFTERNOON TEMPERATURES SLIGHTLY IN THESE LOCATIONS.

&&

.DISCUSSION...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
ALONG AND NORTH OF INTERSTATE 40 TODAY. SOME STORMS MAY BE SEVERE
WITH DAMAGING WINDS. ALSO...HEAVY RAINFALL OF 1 TO 3 INCHES IS
POSSIBLE AS WELL WHICH MAY CAUSE LOCALIZED FLOODING.

AT 915 AM CDT...A WARM...MOIST...AND VERY UNSTABLE AIRMASS WAS
OVER THE MIDSOUTH WITH TEMPERATURES RANGING FROM NEAR 70 IN RAIN
COOLED AREAS NEAR UNION CITY AND PARIS TN TO THE MID 80S AT
MEMPHIS TN. DEWPOINTS WERE MAINLY IN THE 68 TO 75 DEGREE RANGE.
SCATTERED THUNDERSTORMS WERE NEAR A LOW LEVEL BOUNDARY CONVERGENCE
LINE FROM UNION CITY TN TO RIPLEY TN. ADDITIONAL STORMS WERE
MOVING INTO NE AR ALONG A DECAYING MCS AND OUTFLOW BOUNDARY.
A COLD FRONT WAS SITUATED FROM NEAR KANSAS CITY MO TO
NORTHERN MICHIGAN.

REST OF TODAY...THE COMBINATION OF NEARBY OUTFLOW
BOUNDARIES FROM OLD MCS/S...ABUNDANT LOW LEVEL MOISTURE...AND
HIGH INSTABILITY WILL BRING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS PARTS OF THE MIDSOUTH...PARTICULARLY ALONG AND NORTH
OF INTERSTATE 40. INCREASED RAIN CHANCES IN THESE AREAS.

THINK HEAVY RAINFALL WILL BE THE MAIN THREAT AS PRECIP ABLE WATER
VALUES WILL EXCEED 1.8 INCHES...WHICH COULD CAUSE A QUICK 1 TO 3
INCHES IN HEAVIEST STORMS. THINK ANY FLOODING WOULD BE VERY
ISOLATED...SO NO FLASH FLOOD WATCH IS ANTICIPATED.

AS FAR AS SEVERE THUNDERSTORM POTENTIAL...A FEW STORMS COULD BE
SEVERE WITH DAMAGING WINDS OVER 60 MPH BEING THE MAIN HAZARD.
THE AIR WILL BE VERY UNSTABLE...SBCAPES EXCEEDING 3500 J/KG THIS
AFTERNOON OVER THE MIDSOUTH. BASED ON MORNING SOUNDINGS...
MICROBURST POTENTIAL IS VERY HIGH. WARM MID LEVELS SHOULD KEEP
HAIL PRODUCTION LOW. OVERALL...THINK THERE WILL BE SOME SEVERE
REPORTS...BUT SINCE THE STORM ORGANIZATION WILL NOT BE THE
GREATEST WITH 0-6 KM SHEAR AROUND 25 KTS...WIDESPREAD SEVERE
IS UNLIKELY.

TEMPERATURES THIS AFTERNOON WILL GET INTO THE UPPER 80S AND LOWER
90S OVER THE ENTIRE AREA. NOT CONFIDENCE OF MUCH SHOWER/STORM
DEVELOPMENT SOUTH OF INTERSTATE 40 FARTHER FROM THE FRONT AND
WHERE THE AIR SHOULD BE BETTER CAPPED.

&&

.PREV DISCUSSION... /ISSUED 329 AM CDT MON MAY 26 2008/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
UPPER RIDGE OVER THE MID SOUTH SHOWING SIGNS OF BREAKING DOWN AS A
SHORTWAVE CURRENTLY TRANSLATING ACROSS SOUTHEASTERN MO. THE RESULT
HAS BEEN DEVELOPING SHOWERS AND THUNDERSTORMS ACROSS NE AR AND THE
NRN SECTIONS OF THE MO BOOTHEEL REGION. ANTICIPATE THAT THESE
STORMS WILL MOVE EAST WITH THE LIFT ASSOCIATED WITH THE SHORTWAVE.

FOCUS WILL SHIFT WEST WHERE A BROKEN LINE OF THUNDERSTORMS EXISTS
EXTENDING FROM ST LOUIS TO OKLAHOMA CITY. THESE STORMS MAY SURVIVE
THE TRIP EAST INTO THE MID SOUTH BY THIS AFTERNOON. ALSO CONCERNED
WITH ADDITIONAL THUNDERSTORM DEVELOPMENT DUE TO STEEP LAPSE RATES
AND UNCAPPED ATMOSPHERE. CHANCES FOR RAIN SLIGHTLY HIGHER THAN
SUNDAY/S. WEAKENING UPPER RIDGE CONTINUES CAUSING THUNDERSTORM
CHANCES TO PERSIST INTO TONIGHT...TUESDAY AND TUESDAY NIGHT. SOME
STORMS MAY BECOME SEVERE TODAY AND AGAIN ON TUESDAY.

A COLD FRONT WILL SEEP INTO THE MID SOUTH TUESDAY NIGHT AND
WEDNESDAY...HOWEVER TEMPERATURES WILL DROP TO NEAR NORMAL AFTER
THE FRONTAL PASSAGE.

LONG TERM...THURSDAY THROUGH SUNDAY
00Z ECMWF/GFS IN DECENT AGREEMENT OVERALL ACROSS THE MID SOUTH
THROUGH THE PERIOD WITH THE ONLY EXCEPTION OF THE GFS BRINGING A
TROPICAL SYSTEM UP FROM THE YUCATAN PENINSULA INTO THE GULF AT THE
END OF THE PERIOD. OTHERWISE...SHOWER THUNDERSTORM ACTIVITY WILL
COME TO AND END THURSDAY MORNING AS HIGH PRESSURE RETURNS TO THE
MID SOUTH. ADDED LOW END CHANCES FOR SHOWERS AND THUNDERSTORMS
NEXT WEEKEND AS A COLD FRONT APPROACHES THE MID SOUTH AND
POTENTIALLY STALLS OUT TOWARDS THE BEGINNING OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  91  73  88  72 /  50  30  50  40
MKL  89  71  84  67 /  50  30  70  40
JBR  87  72  87  69 /  70  40  60  40
TUP  89  70  86  69 /  30  20  60  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

MBS/AC/CJC
Hazardous weather outlook, May 26, 9:35 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
935 AM CDT MON MAY 26 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271645-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
935 AM CDT MON MAY 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL OF 1 TO 3 INCHES MAY OCCUR IN SOME LOCATIONS
THROUGH 10 PM CDT ACROSS THE MIDSOUTH...PARTICULARLY ALONG AND
NORTH OF INTERSTATE 40. THIS MAY CAUSE LOCALIZED FLOODING.

STRONG TO PERHAPS A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH
10 PM CDT ACROSS THE MIDSOUTH...PARTICULARLY ALONG AND NORTH OF
INTERSTATE 40. DAMAGING WINDS UP TO 60 MPH ALONG WITH HAIL UP TO
THE SIZE OF DIMES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MIDSOUTH ON TUESDAY. ABUNDANT LOW LEVEL MOISTURE AND A STRONG
UPPER LEVEL DISTURBANCE WILL ALLOW THUNDERSTORMS TO DEVELOP.
THESE STORMS WILL LIKELY PRODUCE DAMAGING WINDS...HAIL...AND LOCALLY
HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY LOCALLY BE REQUIRED TODAY ACROSS PARTS OF
THE MIDSOUTH. SPOTTER ACTIVATION MAY BE REQUESTED TUESDAY AS WELL.

MBS

In the hours before

Special weather statement, May 26, 10:33 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 AM CDT MON MAY 26 2008

ARZ026>028-261630-
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-
1033 AM CDT MON MAY 26 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 6 MILES NORTHWEST OF LEPANTO AT 1033 AM CDT...
MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CRAIGHEAD...MISSISSIPPI AND POINSETT COUNTIES...INCLUDING
THE CITIES OF BLYTHEVILLE...CARAWAY...GOSNELL...KEISER...LEPANTO...
LUXORA...MANILA AND OSCEOLA...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1130 AM CDT.

KNS
Special weather statement, May 26, 10:52 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1052 AM CDT MON MAY 26 2008

TNZ004-021-052-054-261645-
CARROLL TN-HENRY TN-HENDERSON TN-MADISON TN-
1052 AM CDT MON MAY 26 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CARROLL COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40
TO 50 MPH WINDS WAS LOCATED FROM 4 MILES WEST OF SPRINGVILLE TO 3
MILES WEST OF SPRING CREEK AT 1052 AM CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CARROLL...HENDERSON...HENRY AND MADISON COUNTIES...
INCLUDING THE CITIES OF HUNTINGDON...MCKENZIE AND PARIS...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN
EFFECT UNTIL 1145 AM CDT.

KNS
Special weather statement, May 26, 12:04 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1204 PM CDT MON MAY 26 2008

MSZ005-006-009-TNZ091-092-261800-
ALCORN MS-TISHOMINGO MS-PRENTISS MS-HARDIN TN-MCNAIRY TN-
1204 PM CDT MON MAY 26 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40
TO 50 MPH WINDS WAS LOCATED FROM WENASOGA TO 8 MILES WEST OF WHEELER
AT 1204 PM CDT...MOVING NORTHEAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN ALCORN...HARDIN...MCNAIRY...PRENTISS AND TISHOMINGO
COUNTIES...INCLUDING THE CITIES OF BOONEVILLE...CORINTH...IUKA AND
SELMER...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT IS IN EFFECT UNTIL 100 PM CDT.

KNS
Special weather statement, May 26, 12:24 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1224 PM CDT MON MAY 26 2008

TNZ021-054-055-261815-
DECATUR TN-CARROLL TN-HENDERSON TN-
1224 PM CDT MON MAY 26 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHERN DECATUR COUNTY IN TENNESSEE...
  SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40
TO 50 MPH WINDS WAS LOCATED FROM 4 MILES EAST OF MIDDLE FORK TO 5
MILES SOUTH OF LEXINGTON AT 1224 PM CDT...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CARROLL...DECATUR AND HENDERSON COUNTIES...INCLUDING THE
CITY OF LEXINGTON...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 115 PM CDT.

KNS
Special weather statement, May 26, 12:32 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1232 PM CDT MON MAY 26 2008

TNZ049-050-261815-
HAYWOOD TN-TIPTON TN-
1232 PM CDT MON MAY 26 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 16 MILES WEST OF BROWNSVILLE AT 1232 PM CDT...
MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN HAYWOOD AND TIPTON COUNTIES...INCLUDING THE CITY OF
BROWNSVILLE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT IS IN EFFECT UNTIL 115 PM CDT.
Special weather statement, May 26, 12:37 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1237 PM CDT MON MAY 26 2008

TNZ003-020-021-261830-
CARROLL TN-GIBSON TN-WEAKLEY TN-
1237 PM CDT MON MAY 26 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  GIBSON COUNTY IN NORTHWEST TENNESSEE...
  WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF TRENTON AT 1237 PM CDT...
MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN CARROLL...GIBSON AND WEAKLEY COUNTIES...INCLUDING THE
CITIES OF HUMBOLDT...MARTIN...MCKENZIE...MILAN AND TRENTON...SHOULD
MONITOR THIS STORM CLOSELY..

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 1:07 PM CDTAreal Flood AdvisoryMEGAlcorn, Prentiss, Tishomingo113 min
May 26, 2:30 PM CDTFlash Flood WarningMEGPrentiss, Tishomingo3 hr
May 26, 4:18 PM CDTSevere Thunderstorm WarningMEGItawamba42 min
May 26, 5:26 PM CDTFlash Flood WarningMEGPrentiss, Tishomingo109 min
May 26, 5:27 AM CDTSevere Thunderstorm WarningMEGObion15 min
May 26, 11:18 AM CDTAreal Flood AdvisoryMEGCarroll, Henderson, Madison117 min
May 26, 12:24 PM CDTFlash Flood WarningMEGCarroll, Decatur, Henderson5 hr
May 26, 12:44 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Weakley46 min
May 26, 1:29 PM CDTFlash Flood WarningMEGMadison3 hr
May 26, 1:34 PM CDTSevere Thunderstorm WarningMEGChester, Madison30 min
May 26, 3:08 PM CDTFlash Flood WarningMEGChester, Decatur, Hardin, Henderson, McNairy3 hr
May 26, 4:20 PM CDTSevere Thunderstorm WarningMEGHardeman40 min
May 26, 5:38 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton52 min
May 26, 6:03 PM CDTSevere Thunderstorm WarningMEGHaywood, Madison42 min
May 26, 6:37 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Madison38 min
May 26, 6:45 PM CDTSevere Thunderstorm WarningMEGMadison20 min
May 25, 9:43 PM CDTSevere Thunderstorm WarningMEGLawrence47 min
May 25, 9:53 PM CDTSevere Thunderstorm WarningMEGCraighead52 min
May 26, 4:53 PM CDTSevere Thunderstorm WarningMEGPoinsett52 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.